MathSciNet Relay Station
MathSciNet bibliographic data
MR534933 (80j:30073) 30F40 (30D60)
Pommerenke, Ch. Uniformly perfect sets and the Poincaré metric. Arch. Math. (Basel) 32 (1979), no. 2, 192–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement